Modeling and Analysis of the Coupling in Discrete Fracture Matrix models - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles SIAM Journal on Numerical Analysis Year : 2021

Modeling and Analysis of the Coupling in Discrete Fracture Matrix models

Abstract

This paper deals with the derivation and analysis of reduced order elliptic PDE models on fractured domains. We use a Fourier analysis to obtain coupling conditions between subdomains, when the fracture is represented as a hypersurface embedded in the surrounded rock matrix. We compare our results to prominent examples from the literature, for diffusive models. In a second step, we present error estimates for the reduced order models in terms of the fracture width. For the proofs, we rely on a combination of Fourier analysis, asymptotic expansions and functional analysis. Finally, we study the behaviour of the error of the reduced order solutions on numerical test cases, when the fracture width tends to zero.
Fichier principal
Vignette du fichier
CC-DFM_Gander_Hennicker_Masson.pdf (2.13 Mo) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-02437030 , version 1 (13-01-2020)

Identifiers

Cite

Martin J. Gander, Julian Hennicker, Roland Masson. Modeling and Analysis of the Coupling in Discrete Fracture Matrix models. SIAM Journal on Numerical Analysis, 2021, 59 (1), pp.195-218. ⟨10.1137/20M1312125⟩. ⟨hal-02437030⟩
185 View
89 Download

Altmetric

Share

Gmail Facebook X LinkedIn More